| Model Number |
250 (+ 18.5 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Event occurred in china.Damaged haptic after implantation.Updated by march 10: after implantation, the position of the iol is not very good and the haptic was separated from the iol.The doctor went on to complete the operation with a new product.Patient has recovered and is fine.Iol was explanted on (b)(6) 2025.Problem code: a0414 - material split, cut or torn.
Additional Manufacturer Narrative
This initial emdr is being submitted to the fda for a reportable event that occurred outside the usa.Haptic damage is indicated as a potential malfunction related to the iol, as stated under the warnings section of the product's instructions for use (ifu).The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.No abnormalities were found in production and inspection records of the product (serial no.: (b)(6); model: 250).We also confirmed there were no abnormalities on the loop pull strength test record of the material lot (todb-g115-05).The dye test result showed the injector tip was properly coated.The lens release test result showed that the re-installed new iol could be released out of the returned cartridge/tip without any problems.From our investigation, we confirmed the reported event.The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.